# SDR SWAA2014092632347

- Difficulty date: September 20, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 28,342 hours, 16,615 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK INBD FLANGE FWD FASTENER HOLE CRACKED AT BS 727B LBL 24.75.  REPAIRED SEAT TRACK IAW EA.
